Analysis of sensitivity measures of finite-precision digitalcontroller structures with closed-loop stability bounds

Istepanian, R. S. H., Li, G, Wu, J. and Chu, J (1998) Analysis of sensitivity measures of finite-precision digitalcontroller structures with closed-loop stability bounds. IEE Proceedings - Control Theory and Applications, 145(5), pp. 472-478. ISSN (print) 1350-2379

Full text not available from this archive.
Item Type: Article
Research Area: Computer science and informatics
Faculty, School or Research Centre: Faculty of Computing, Information Systems and Mathematics (until 2011)
Faculty of Computing, Information Systems and Mathematics (until 2011) > Mobile Information and Network Technology (MINT) Research Centre
Depositing User: Automatic Import Agent
Date Deposited: 04 Jan 2010 11:21
Last Modified: 15 Jan 2010 11:54
URI: http://eprints.kingston.ac.uk/id/eprint/11604

Actions (Repository Editors)

Item Control Page Item Control Page